# SDR DALA2014092705287

- Difficulty date: September 25, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N972DL
- Make and model: Doug MD-88
- Aircraft serial: 53215
- Aircraft time: 62,790 hours, 45,976 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK ON FUEL ACCESS PANEL NR 1363C AT LT WING ALSO SETTLEMENT AREA. CORROSION  REMOVED IAW SRM 51-22-2A AND FOUND OUT OF LIMITS IAW SRM 51-21-2A AND REPLACED.
